RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 2, Issue 2  


Systems of equations of the antiprefix property in words
A. A. Markov
3
On dictionary colorings and some perfect graphs
A. A. Markov, T. G. Smirnova
16
Approximation properties of discrete Fourier sums
I. I. Sharapudinov
33
Functional approximations in the theory of lower bounds for circuit complexity
S. P. Yukna
45
On the circle method
S. M. Voronin
60
Traversing finite labyrinths by systems of automata
G. Kilibarda
71
Graphs with a matroid number that does not exceed 2
V. È. Zverovich, I. É. Zverovich, R. I. Tyshkevich
82
Some conditional distributions for random graphs
Sh. M. Agadzhanyan, G. I. Ivchenko
89
Randomized decomposable statistics in a scheme of independent allocation of particles into cells
Sh. A. Mirakhmedov
97
Completeness modulo an ideal in functional systems of program type
Yu. V. Golunkov
112
The relative complexities of two types of two-dimensional circuits made of functional elements
J. Hromkovič, B. Shuster
121
The error of gradient extrema of the strongly convex function of a discrete argument
V. A. Emelichev, M. M. Kovalev, A. B. Ramazanov
127
The probability distribution of the permanent of a random Boolean matrix
L. A. Lyapkov, B. A. Sevast'yanov
138
Multidimensional local theorems on large deviations in an equiprobable allocation scheme
A. N. Timashev
145
Self-correcting schemes of functional elements for a linear function
N. I. Turdaliev
150
Fast correlation decoding of some subsets of words of the first-order Reed–Muller code
A. A. Malyutin
155
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019